# SDR KCSA2024091528

- Difficulty date: September 15, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26416
- Aircraft time: 98,546 hours, 17,552 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PER LOGPAGE 100198873, DOOR FLIGHT DECK OVERHEAD. DUE TO TURBULENCE FOUND THE INNER HANDLE SLIGHTLY AJAR. RESECURED INNER HANDLE IAW B747-400 AMM 52-21-00. INDICATIONS NORMAL, NO FURTHER DEFECTS FOUND
